# SDR CALA2013082990848

- Difficulty date: August 27, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 51,687 hours, 12,882 cycles
- Engine: Pwa PW4056
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMSITM / 6669/ 6872006.  MAINT ITEM DISPLAY -LT OUTBOARD PYLON AFT SILVER COLORED PANEL MISSING TWO FASTENERS.  INSTALLED FASTENERS
